# SDR IPXA2023100710211

- Difficulty date: September 30, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,301 hours, 13,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A53275451200
- Part serial: TAG713926
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-531388-01-1-231 MDC SEAT TRACK ADAPTERS AT LH AND RH OF Y0 HAVE LIGHT SURFACE CORROSION BETWEEN FR55 AND FR66 NO DOT INSTALLED CLS ADAPTER IAW SRM 51-40-21. REVIEWED
